# SDR SWAA2024111847191

- Difficulty date: October 10, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 65,145 hours, 39,063 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE RH LOWER WEB UPPER STRAP AT STA 787 + 8' RBL 19 WITH CORROSION SPOTS AT NUTPLATE AND AFT FASTENER.<[01] CLEANED AND REINSPECTED AREA AT AFT CARGO FLOOR STRUCTURE RH LOWER WEB UPPER STRAP AT STA 787 + 8' RBL 19; NO CORROSION NOTED PER REF AMM 25-52-00-100-801.;[02] VERIFIED STEP 1
